Oh dear not a good start

Have started my new supplements from the nutritionist and let's just say I've spent the last two days on and off the loo. Not nice at all :( Also not great when I have kids to get to and from school,shopping,dogs to walk etc etc. have spent the morning in bed to weak to do anything. Have stopped taking the supplements until I see her again on Thursday. I had an extreme reaction when I saw a metabolic therapist earlier this year. He had me on adrenal and thyroid support and my anxiety went sky high. My own doctor told me to stop the supplements immediately.

Thinking about it ...it could also be the change in diet although it hasn't been a massive change,just cut out bread and cereal,chocolate,milk. I know this isn't going to be easy,just need to be able to do this and still function. Still onwards and upwards.

1 Reply

oldestnewest
  • At a guess I would say stop and see gp my first rhemalogist put me on methotrexate .. Damn near killed me ... Lost a stone in 10 days couldn't eat or sleep... My gp told me to stop immediately as I was due to increase the dose was so glad I checked with my gp before I did increase.

    Good luck

    VGx

You may also like...